Posted by: kedibone mimi sechuane | 2013-01-08

Unusual monthly periods

I have been using Trigestrel for years now, in December i got my monthly period normally after taking red pills, to my surprise i got my period again on the 26 December until now, i went to the clinic and i did not get an expanation, the sister only said that i should not get my period twice in a month. Can you please give a thorough explanation.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't give an explanation without a full assessment. However, as this is the first time it has happened, I would suggest that you see what happens next month. If it happens again, you should see a doctor for an examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: bakang | 2013-01-10

i''m having the same problem since April to date. I went to see the gynae and he only gave me the contraceptive pills but the problem did not go away. The periods could even take the whole month. So i''m asking is this a blood cloth or what is it?

Reply to bakang

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.